MathSciNet Relay Station
MathSciNet bibliographic data
MR3032625 47J25 (49J40 65K15)
Bnouhachem, Abdellah; Benazza, Hafida; Khalfaoui, Mohamed An inexact alternating direction method for solving a class of structured variational inequalities. Appl. Math. Comput. 219 (2013), no. 14, 7837–7846.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement